Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, I have a quick question. My first month on accutane my skin looked a lot better (I was taking 40mg daily). I went to my derm and they said they were going to up the dosage but only gave me 30mg tablets. I finally realized after a month that I was supposed to be taking two instead of one, and i just went back to my derm a few days ago and they upped it again to 80mg (I weigh 160 lbs.) Anyways I've been taking 80mg for a couple days and my face is like freaking out, I've never looked this bad before. I was wondering if I should go back down to 60 or 40 or should stick it out with 80 and hope for the best. Thanks for any input

Share this post


Link to post
Share on other sites

You should have probably mentioned to your dermatologist that you were taking the wrong dosage so that they could have adjusted it accordingly. Call them up/make an appointment with them as soon as you can and let them know. Until then, yes, I would lower the dosage again to about 30 until they let you know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×